MathSciNet Relay Station
MathSciNet bibliographic data
MR1764121 (2000m:60004) 60B12 (60F15)
Sung, Soo Hak Complete convergence for sums of arrays of random elements. Int. J. Math. Math. Sci. 23 (2000), no. 11, 789–794.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement